MathSciNet Relay Station
MathSciNet bibliographic data
MR1418323 11H56 (11H06)
Esselmann, Frank Über die maximale Dimension von Lorentz-Gittern mit coendlicher Spiegelungsgruppe. (German) [On the maximal dimension of Lorentzian lattices with cofinite reflection group] J. Number Theory 61 (1996), no. 1, 103–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement